International Journal of Mathematical Analysis

Online Edition, Vol. 10, 2016, no. 25-28

Ajab Akbarally, Suraya Hassan
      On a subclass of Goodman-Ronning type harmonic univalent functions defined by Dziok-Srivastava operator
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 25, 1211-1220
      https://doi.org/10.12988/ijma.2016.6357

Fahad Alsharari, Habibulla Akhadkulov, Sokhobiddin Akhatkulov
      Remarks on "smooth" functions
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 25, 1221-1228
      https://doi.org/10.12988/ijma.2016.68105

E.V. Krishnan, K.S. Al-Ghafri
      Jacobi elliptic function solutions of K(n,n)-type equations
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 25, 1229-1243
      https://doi.org/10.12988/ijma.2016.68101

Syahida Che Dzul-Kifli, Chris Good
      The chaotic behavior on the unit circle
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 25, 1245-1254
      https://doi.org/10.12988/ijma.2016.68103

Yi-Chou Chen
      Some generalizations of Du-Lakzian's convergence theorem and best proximity point theorem
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 26, 1255-1263
      https://doi.org/10.12988/ijma.2016.69106

Won Keun Min, Young Key Kim
      Results on weak W-continuity in weak spaces
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 26, 1265-1272
      https://doi.org/10.12988/ijma.2016.6577

Shixia Luan, Yan Sun, Hua Su, Jie Li
      A nonhomogeneous Schrodinger equation in R^2
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 26, 1273-1282
      https://doi.org/10.12988/ijma.2016.69107

Shixia Luan, Haifeng Huang, Hua Su, Jie Li
      Nontrivial solutions for a class of asymptotically quadratic Schrodinger equations
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 26, 1283-1293
      https://doi.org/10.12988/ijma.2016.69108

Gyurhan H. Nedzhibov
      Local convergence of the inverse Weierstrass method for simultaneous approximation of polynomial zeros
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 26, 1295-1304
      https://doi.org/10.12988/ijma.2016.69110

Zuzana Sutova, Robert Vrabel, Vladimir Liska, Peter Cuninka
      Influence of selected parameters on oscillatory behaviour of dynamical system
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 27, 1305-1312
      https://doi.org/10.12988/ijma.2016.610114

Andy Liew Pik Hern, Aini Janteng
      Coefficient bounds for certain subclasses of bi-univalent functions
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 27, 1313-1321
      https://doi.org/10.12988/ijma.2016.6796

Dug Hun Hong
      Equivalent conditions of Hermite-Hadamard type inequality for Sugeno integrals
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 27, 1323-1331
      https://doi.org/10.12988/ijma.2016.610113

J. Nantadilok
      Best proximity point results in S-metric spaces
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 27, 1333-1346
      https://doi.org/10.12988/ijma.2016.610112

Zeqing Liu, Mengyao Li, Shin Min Kang, Chahn Yong Jung
      Fixed points for a contractive mapping of integral type that belong to the zero set of a certain function
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 28, 1347-1358
      https://doi.org/10.12988/ijma.2016.610115

Osama H. Taani, Hamed M. Obiedat
      Some results on complete connected spaces
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 28, 1359-1364
      https://doi.org/10.12988/ijma.2016.69109

Younseok Choo
      On the reciprocal sums of generalized Fibonacci numbers
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 28, 1365-1373
      https://doi.org/10.12988/ijma.2016.610118

Lina Wu, Ye Li
      Generalizing Liouville-type problems for differential 1-forms from L^q spaces to non-L^q spaces
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 28, 1375-1387
      https://doi.org/10.12988/ijma.2016.610117